How long for your cycles to settle?

Hi all

I came off the pill last month so had my period as normal after my last pill and then counting the days from then I was due on last Thursday, There is still no sign of AF? I have this sharp pain at the bottom of my tummy mainly to the left and I ache all over but I bought an Asda own test last night and tested this morning and it was a BPN.

Any advise would be much appreciated.

Posts

  • Hi love not really sure how long it will take but I came off it this monday and I am told we will get signs like we are PG but it's just how you feel once you come off the pill.

    It will just take some time for your body to work itself right babe

    K xxx
  • HI not sure if this helps but i went to see the nurse when I came off the pill and she said it could take 6 months to a year for my cycle to regulate itself and she said to wait until i'd had 3 'proper' regular periods until we ttc. Just on my 3rd one now and they are totally back to normal I have been spot on with dates for the last three. I came off the pill in January so it doesn't seem to have taken too long. not TTC until mid june though going to get my hol out the way first!

  • Thanks everyone. We haven't be trying as such just taking each day as it comes but I just want my body to get itself back to normal... I've been on the pill constantly for 10 yrs so I suppose my body is a little messed up... lol

    xx
  • I was a little worried because I have been on the pill a while and I didn't have periods on it, just very light spotting every 4 months or so. I was starting to panic that maybe that would affect my fertility which is why I thought I would stop taking my pill in good time. I didnt' want to leave it until we started ttc before coming off it and then having to wait months for my periods to get back to normal! Good luck x
  • forgot to say as per k-lou's comment when I did come off the pill I really had a lot of pregnancy symptoms to the point I did a couple of tests. I strangely put a lot of weight on (8lb in 2 weeks!!!) which worried me a bit considering I'm on Weightwatchers! x
  • Hi Blondie.
    As sep2612 says it can take time for the body to re-adjust to not being on the pill. I had a pain in right side of groin when I stopped taking it, and still have it now with af (CD 7).
    They do say to wait for 3 proper af's before ttc. But on this site I have read of women conceiving the month they came off the pill. I guess it is a personal decision, and when you feel your body is ready.
    Even if you have the af's the cycles might not be regular.
    As you've only recently stopped the pill, there's no need to worry. Your body is adjusting. Try and give it a bit longer. But see your dr if the pain gets worse, or it is really worrying you.
    Hope that helped. xx
  • Hi Blondie,
    It took me 6 months to get af after coming off the pill. I was on diannette for about 9-10years. I had one 26 day cycle now waiting for another and on cd32 today and stil no show so i guess even now my body is still messed up. Good luck and i hope yours settles down soon.
  • I came off the pill in january after 5 years... so far my cycles have been regular... everyone is very different but fingers crossed for you x
  • I came off the pill end of Oct and had my first proper AF 51 days later, then nothing for another 49 days. My last two cycles have been 36 days and 34 days.

    I've just started reading Zita West guide to getting pregnant and she says that women are more fertile when they just come off the pill and she would recommend women to start trying straight away. I think women are only told to wait as it helps with dating etc x
  • i stopped taking the pill in sept 07, my cycles were 28,27, 36, 33, 30, 30. got my BFP last sunday!!!!

    http://bd.lilypie.com/eswup1/.png


  • forgot to say as per k-lou's comment when I did come off the pill I really had a lot of pregnancy symptoms to the point I did a couple of tests. I strangely put a lot of weight on (8lb in 2 weeks!!!) which worried me a bit considering I'm on Weightwatchers! x

    OMG!! that is just like me!! I started my last pill period 24 days ago and have sooo many pregnancy symptoms on the past 2 weeks - plus I am doing weight watchers and put on weight last week and this week!! That makes sense now!!
Sign In or Register to comment.